Generalized fractional Dirac type operators

Joel E. Restrepo, Michael Ruzhansky, Durvudkhan Suragan

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We introduce a class of fractional Dirac type operators with time variable coefficients by means of a Witt basis, the Djrbashian–Caputo fractional derivative and the fractional Laplacian, both operators defined with respect to some given functions. Direct and inverse fractional Cauchy type problems are studied for the introduced operators. We give explicit solutions of the considered fractional Cauchy type problems. We also use a recent method to recover a variable coefficient solution of some inverse fractional wave and heat type equations. Illustrative examples are provided.

Original languageEnglish
Pages (from-to)2720-2756
Number of pages37
JournalFractional Calculus and Applied Analysis
Issue number6
Publication statusPublished - Dec 2023


  • Cauchy problem
  • Dirac type operators
  • Fractional integro-differential operator (primary)
  • Inverse problem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Generalized fractional Dirac type operators'. Together they form a unique fingerprint.

Cite this